Penis Vein Thrombosis

  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 7:28 PM GMT
    I have a very hard lump that is a thick vein it looks awful and feels odd. I had this for perhaps a year, maybe more. There were times when it was less noticeable, and not there. I was wondering if any you guys had this and what did you do about it.

    I am a bit worried if the clot breaks and goes somewhere like my brain or heart. I could take anti-coagulants but, I easily get nosebleeds, which thankfully has not happened for half a year. Taking asprin is still an option for me.

    Maybe I should switch hands, but it will be awkward to type. icon_lol.gif

    Also I really don't want to show my GP my hard-on......

  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 8:50 PM GMT
    Sorry,but stop being so silly

    Go and see your GP (Or go to a random GUM clinic and see a doctor you will never see again),do you think that you'll be the first person to show a gp a willy?

    What would you prefer to happen? Your Gp says its just a typical condition and is easily treatable, or that its normal, or like you said, it kills you?


    Go to a doctor, don't take medical adivice off the internet.
  • Mikeylikesit

    Posts: 1021

    Aug 12, 2008 8:50 PM GMT
    I have Deep vein thrombosis also. It very hard to controll. I always get swelling, been on comadin & now i just take asperine evey day......dunno what other advice i can give ya....good luck
  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 8:52 PM GMT
    You have this issue and your asking us on RealJock? Hmmm what is wrong with this scenerio? Go to your doctor. NOW!!!!
  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 8:58 PM GMT
    bujutsu_deshi saidI have a very hard lump that is a thick vein it looks awful and feels odd. I had this for perhaps a year, maybe more. There were times when it was less noticeable, and not there. I was wondering if any you guys had this and what did you do about it.

    I am a bit worried if the clot breaks and goes somewhere like my brain or heart. I could take anti-coagulants but, I easily get nosebleeds, which thankfully has not happened for half a year. Taking asprin is still an option for me.

    Maybe I should switch hands, but it will be awkward to type. icon_lol.gif

    Also I really don't want to show my GP my hard-on......



    Please Please get yourself to the GP or DR to have this Check out Do not take Asprin until you see you GP or Dr.
  • acrojock10

    Posts: 71

    Aug 12, 2008 10:47 PM GMT
    You absolutely need to get to your doctor about this. if the clot were to by chance dislodge you could potentially end up with the clot in any number of bad locations (in your brain- could cause a stroke, Heart- a heart attack, lungs- a pulmonary embolism.) If it is an emboli, your doctor will probably give you some type of blood thinner. (warfarin/coumadin/heparin) He may just put you on aspirin. It is to your full advantage to go see your GP, NOW! DON'T BE EMBARRASSED! Get this fixed now before it becomes a potentially deadly issue. And as someone else pointed out... Don't take anything unless the doctor tells you to. The fact that you have nosebleeds, and now a potential clot in the veins of your penis indicates that there may be an underlying problem. I'm not a doctor... just a nursing student. See someone ASAP! I promise your dick won't be the first your doctor has seen and an erection is just that an erection! it happens! Your doctor won't care! (if you get one!)
  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 10:54 PM GMT
    Your GP has seen EVERYTHING. Go to your doctor immediately. Especially if you have moobs and this condition. If you want company I will go to a doctor with you.

    Terry
  • Posted by a hidden member.
    Log in to view his profile

    Aug 12, 2008 10:59 PM GMT
    I think I've actually had this a couple of times, once for reasons still unknown, another time because the cat snagged me with the very tip of a claw while swatting at the pull-string on my PJ bottoms. It swells up, hardens a bit, and is definitely sore for a while. In both cases, it dissipated after a while, though I think the first one seemed to take months to go away. Not sure about a year .... if it has been that long, you def. may want to ask your GP about it.

    Good luck! icon_smile.gif
  • swimbikerun

    Posts: 2835

    Aug 12, 2008 11:12 PM GMT
    Who guessed my porn name?
  • HereNBoston

    Posts: 221

    Aug 12, 2008 11:34 PM GMT
    penile mondor's disease is pretty rare isn't it? go see your gp,it'll go away. but do see your gp just to get ruled out for other stuff. usual prescription is like a childrens aspirin or ibuprofen icon_smile.gif

    oh and btw if it is just a clot, theres a very, very, very low risk of complications like a pulmonary embolis
  • Posted by a hidden member.
    Log in to view his profile

    Aug 13, 2008 1:23 PM GMT
    icon_lol.gif , yea I might sound a bit silly and childish being afraid to see a GP about this.

    Ok yesterday, I didn't feel the lump because I tried a different wanking technique. So I am wondering whether it is because I am irritating that particular side of the penis through clothing, that resulted in that thick veiny lump thing.

    Nosebleeds usually happenes during the summer of long periods of sun. (thankfully London has been wet throughout). I have had 4+ blood tests and blood pressure checks, everything 'normal', including my hormones.

    On the other hand it could be a vericose vein, been trying to remember that name when I first posted. Only remembered now.

    On a side note, I appreciate your concerns, esp regarding the going to the doctor part! I think if it is still there I will get it checked out.
    Thankyou!
  • HereNBoston

    Posts: 221

    Aug 13, 2008 6:48 PM GMT
    just so you know aggressive sexual activity and prolonged masturbation can make it worse...... again... if that's really what it is. icon_wink.gif
  • Posted by a hidden member.
    Log in to view his profile

    Aug 13, 2008 7:45 PM GMT
    On a side note, I just watched Embarrassing Illnesses on channel 4 (UK). There were some people that put off going to a doctor for years (one was about 40+ years not seeing a doctor about his hemorrroids). There were 'graphic' images in a medical context. So I am reading the website, and I can post an image of this problem and get it checked by the doctor.

    Thanks again.

  • Posted by a hidden member.
    Log in to view his profile

    Aug 13, 2008 7:50 PM GMT
    Good god, you don't even know if it's a thrombus. And none of us is going to be able to tell you if it is one--even if you (God forbid) put a photo of it here.

    Get it checked and be done with it.
  • Posted by a hidden member.
    Log in to view his profile

    Aug 13, 2008 8:26 PM GMT
    swimbikerun saidWho guessed my porn name?


    Good one!
  • Posted by a hidden member.
    Log in to view his profile

    Aug 14, 2008 6:30 PM GMT
    HereNBoston saidjust so you know aggressive sexual activity and prolonged masturbation can make it worse...... again... if that's really what it is. icon_wink.gif



    I tried something else and I did not feel any lumps or bumps on that area. Could it be that that side is very sensitive and I irritated it? Could it be that I am too rough? Anyway I am getting it checked if I still notice it after this.

    WTF does 'who guessed my porn name' mean?
  • Posted by a hidden member.
    Log in to view his profile

    Aug 14, 2008 6:52 PM GMT
    Why wait...You should still book an appointment. Why risk it?
  • HereNBoston

    Posts: 221

    Aug 14, 2008 11:30 PM GMT
    bujutsu_deshi said
    HereNBoston saidjust so you know aggressive sexual activity and prolonged masturbation can make it worse...... again... if that's really what it is. icon_wink.gif



    I tried something else and I did not feel any lumps or bumps on that area. Could it be that that side is very sensitive and I irritated it? Could it be that I am too rough? Anyway I am getting it checked if I still notice it after this.

    WTF does 'who guessed my porn name' mean?


    well yeah, but go get it checked because i'm not even sure how you were certain that it was even a clot. stay away from webMD.. its evil icon_smile.gif
  • Posted by a hidden member.
    Log in to view his profile

    Aug 15, 2008 2:41 AM GMT
    unless told by your doctor, DON'T TAKE ASPIRIN for a long time. That thing about taking an aspirin a day is only for certain people with heart condition. If you take it constantly you could bleed inside and have serious consequences.

    GO TO YOUR DOCTOR.